# SDR UPS98826440

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK CORROSION ON CENTER WING SPAR FITTING FUSELAGE STATION 855 INSIDE LEFT HAND WHEEL WELL BELOW UPPER CORNER.  REMOVED CLIP, DRILLED AND INSTALLED NEW ONE IAW DC8 SRM 57 2 3, THIS  CLIP INSTALLED WITH -3 DOUBLER AFTER CORROSION REMOVAL IAW DC8 SRM 51 1 8, 51 1 20D,  AND 51 3 0.
